# SDR DALA2021042702419

- Difficulty date: April 27, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 63,591 hours, 29,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 14def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 SEATS 11DEF EMERGENCY LIGHT OUT AND SEAT 14DEF EMERGENCY LIGHT BROKEN OFF. CORRECTIVE ACTION: REPAIRED PER A320 CMM 25-23-51 AND AMM 33-51. (7663421)
